JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE RESULTS FOR POSITIVE SOLUTIONS OF NON-HOMOGENEOUS BVPS FOR SECOND ORDER DIFFERENCE EQUATIONS WITH ONE-DIMENSIONAL p-LAPLACIAN
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE RESULTS FOR POSITIVE SOLUTIONS OF NON-HOMOGENEOUS BVPS FOR SECOND ORDER DIFFERENCE EQUATIONS WITH ONE-DIMENSIONAL p-LAPLACIAN
Liu, Yu-Ji;
  PDF(new window)
 Abstract
Motivated by [Science in China (Ser. A Mathematics) 36 (2006), no. 7, 721?732], this article deals with the following discrete type BVP $\LARGE\left\{{{\;{\Delta}[{\phi}({\Delta}x(n))]\;+\;f(n,\;x(n\;+\;1),{\Delta}x(n),{\Delta}x(n + 1))\;
 Keywords
one-dimension p-Laplacian difference equation;multi-point boundary value problem;positive solution;
 Language
English
 Cited by
1.
Existence of positive solutions for boundary value problems of p-Laplacian difference equations, Advances in Difference Equations, 2014, 2014, 1, 263  crossref(new windwow)
2.
Global continuum of positive solutions for discrete p-Laplacian eigenvalue problems, Applications of Mathematics, 2015, 60, 4, 343  crossref(new windwow)
3.
Positive solutions of discrete Neumann boundary value problems with sign-changing nonlinearities, Boundary Value Problems, 2015, 2015, 1  crossref(new windwow)
4.
Exact multiplicity of solutions for discrete second order Neumann boundary value problems, Boundary Value Problems, 2015, 2015, 1  crossref(new windwow)
 References
1.
D. Anderson, Discrete third-order three-point right-focal boundary value problems, Advances in difference equations, IV. Comput. Math. Appl. 45 (2003), no. 6-9, 861-871 crossref(new window)

2.
D. Anderson and R. I. Avery, Multiple positive solutions to a third-order discrete focal boundary value problem, Comput. Math. Appl. 42 (2001), no. 3-5, 333-340 crossref(new window)

3.
R. I. Avery and A. C. Peterson, Three positive fixed points of nonlinear operators on ordered Banach spaces, Comput. Math. Appl. 42 (2001), no. 3-5, 313-322 crossref(new window)

4.
N. Aykut, Existence of positive solutions for boundary value problems of second-order functional difference equations, Comput. Math. Appl. 48 (2004), no. 3-4, 517-527 crossref(new window)

5.
Z. Bai and W. Ge, Existence of three positive solutions for a one-dimensional p-Laplacian, Acta Math. Sinica (Chin. Ser.) 49 (2006), no. 5, 1045-1052

6.
X. Cai and J. Yu, Existence theorems for second-order discrete boundary value problems, J. Math. Anal. Appl. 320 (2006), no. 2, 649-661 crossref(new window)

7.
W. Cheung, J. Ren, P. J. Y. Wong, and D. Zhao, Multiple positive solutions for discrete nonlocal boundary value problems, J. Math. Anal. Appl. 330 (2007), no. 2, 900-915 crossref(new window)

8.
J. R. Graef and J. Henderson, Double solutions of boundary value problems for 2mthorder differential equations and difference equations, Comput. Math. Appl. 45 (2003), no. 6-9, 873-885 crossref(new window)

9.
Z. He, On the existence of positive solutions of p-Laplacian difference equations, J. Comput. Appl. Math. 161 (2003), no. 1, 193-201 crossref(new window)

10.
I. Y. Karaca, Discrete third-order three-point boundary value problem, J. Comput. Appl. Math. 205 (2007), no. 1, 458-468 crossref(new window)

11.
R. Leggett and L. Williams, Multiple positive fixed points of nonlinear operators on ordered Banach spaces, Indiana Univ. Math. J. 28 (1979), no. 4, 673-688 crossref(new window)

12.
Y. Li and L. Lu, Existence of positive solutions of p-Laplacian difference equations, Appl. Math. Lett. 19 (2006), no. 10, 1019-1023 crossref(new window)

13.
H. Pang, H. Feng, and W. Ge, Multiple positive solutions of quasi-linear boundary value problems for finite difference equations, Appl. Math. Comput. 197 (2008), no. 1, 451-456 crossref(new window)

14.
P. J. Y.Wong and R. P. Agarwal, Existence theorems for a system of difference equations with (n, p)-type conditions, Appl. Math. Comput. 123 (2001), no. 3, 389-407 crossref(new window)

15.
P. J. Y. Wong and L. Xie, Three symmetric solutions of Lidstone boundary value problems for difference and partial difference equations, Comput. Math. Appl. 45 (2003) no. 6-9, 1445-1460 crossref(new window)

16.
C. Yang and P. Weng, Green functions and positive solutions for boundary value problems of third-order difference equations, Comput. Math. Appl. 54 (2007), no. 4, 567-578 crossref(new window)

17.
J. Yu and Z. Guo, Boundary value problems of discrete generalized Emden-Fowler equation, Sci. China Ser. A 49 (2006), no. 10, 1303-1314 crossref(new window)

18.
G. Zhang and R. Medina, Three-point boundary value problems for difference equations, Comput. Math. Appl. 48 (2004), no. 12, 1791-1799 crossref(new window)